My Holdings   Activate Remote Access

African Americans in Mathematics II

About this Title

Nathaniel Dean, Cassandra M. McZeal and Pamela J. Williams, Editors

Publication: Contemporary Mathematics
Publication Year 1999: Volume 252
ISBNs: 978-0-8218-1195-5 (print); 978-0-8218-7842-2 (online)
MathSciNet review: 1747273

Read more about this volume

View other years and volumes:

Table of Contents

Front/Back Matter

Research Talks

Poster Presentations

Historical Articles

View full volume PDF